# SDR IPXA2020082659507

- Difficulty date: August 25, 2020
- Submitted: August 26, 2020
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- Aircraft time: 61,548 hours, 20,915 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 77533
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SWOCREW REST MODULE (STC ST02568SE) - EMERGENCY EXIT LIGHTED SIGNS: PRMRPL EMERGENCYLIGHT BATTERY PACK AND PERFORMED BATTERY PACK TEST, RESULT WAS SATISFACTORY ( PRM N076UP INSTALL ON N305UP)
